Approximate p-Values of Certain Tests Involving Hypotheses About Multiple Breaks
| Year of publication: |
2013
|
|---|---|
| Authors: | Hall, Alastair ; Sakkas, Nikolaos |
| Published in: |
Journal of Econometric Methods. - De Gruyter, ISSN 2156-6674, ZDB-ID 2684112-5. - Vol. 2.2013, 1, p. 53-67
|
| Publisher: |
De Gruyter |
| Subject: | least squares | regression models | tests of parameter variation |
-
Framework of decision in data modeling for quality improvement
Sant'Anna, Ângelo Márcio Oliveira, (2015)
-
Market Microstructure Study on Seven US Stock Exchanges: Panel vs. VAR Methodology
Krishnamurti, Chandrasekhar, (2005)
-
Intervention Time Series Analysis of Crime Rates
Sridharan, Sanjeev, (2003)
- More ...
-
The asymptotic behaviour of the residual sum of squares in models with multiple break points
Hall, Alastair R., (2017)
-
The asymptotic behaviour of the residual sum of squares in models with multiple break points
Hall, Alastair R., (2015)
-
Structural break inference using information criteria in models estimated by two stage least squares
Hall, Alastair R., (2013)
- More ...